Posted by Doug in PA on July 25, 2003, at 19:20:17
In reply to Re: First few days on Lexapro...Feel Good!, posted by Capri on July 25, 2003, at 18:10:06
When I first started Lexapro, my Dr started me on 10 mg of Lex from 30mg of Paxil. Straight switch from one to the other the next day. I thought that he gave me a placebo at first because I had no noticable side effects other than my depression seemed to be getting much worse. I did go through a stage of severe tingling skin a few weeks into the treatment. Now after a couple of months on Lex I think that I feel a little better (for the last few days.)
Doug in PA
> From my experience....Lexapro gave me a tremendous headache for the first 10 days (in fact all SSRI's I've tried do). I also could not sleep at night. I took a Klonopin to offset that problem.
> I'm on Lex now 4 weeks. I just increased my dosage from 5 mg to 7.5 mg. I have an awful headache today just from that mild increase. I know if will go away though. I sleep fine at night without any Klonopin. Just noticed though that I'm getting an increased appetite which I'm not liking at the moment.
> Hang in there. I'm sure the headache and dizziness will go away in a few more days!
poster:Doug in PA